# SDR ASAA2022031037663

- Difficulty date: March 10, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 27,793 hours, 8,778 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM082775N
- Condition: Damaged
- Location: #2 Engine
- Part time: 27,793 hours, 8,778 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENGINE FAN BLADE LUBE #14 FAN BLADE CU-NI-IN COATING MISSING BEYOND LIMITS ON CV SIDE. GROUNDED - YES. REMOVED AND REPLACED #14 AND #2 FAN BLADES ON #2 ENG PER TASKCARD 78472010.
